# SDR ABXA2014042497

- Difficulty date: April 24, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T220021
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LE AIR LOAD STRUT CORRODED AT WS 436 NEAR NR 5 SLAT INBD AUXILIARY TRACK.  REPLACED AIR LOAD STRUT PN 114T2200-21AX IAW SRM 51-40-0.  REFERENCE NR 1618 FOR PROX CLEARANCE & OPERATIONS CHECKS.
